Table of Contents
Journal of Operators
Volume 2015 (2015), Article ID 195731, 9 pages
http://dx.doi.org/10.1155/2015/195731
Research Article

Common Fixed Point Theorems of Greguš Type -Weak Contraction for -Weakly Commuting Mappings in 2-Metric Spaces

Department of Pure and Applied Mathematics, Guru Ghasidas Vishwavidyalaya, Bilaspur, Chhattisgarh 495009, India

Received 14 July 2015; Accepted 21 September 2015

Academic Editor: Ram U. Verma

Copyright © 2015 Penumarthy Parvateesam Murthy and Uma Devi Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Penumarthy Parvateesam Murthy and Uma Devi Patel, “Common Fixed Point Theorems of Greguš Type -Weak Contraction for -Weakly Commuting Mappings in 2-Metric Spaces,” Journal of Operators, vol. 2015, Article ID 195731, 9 pages, 2015. doi:10.1155/2015/195731